# SDR ASAA2023052543456

- Difficulty date: May 25, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,931 hours, 8,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT RH FS 500C+7.5 FAILS CAP CHECK GROUNDED - YES. REMOVED, REPLACED BATTERY PACK S/N 409598 AND OPS CHECK GOOD EMER LIGHT AT R2 DOOR IAW B737-900 AMM 33-51-06-960-805.
